MAUDE Adverse Event Report: BLUEWIND MEDICAL LTD REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE

BLUEWIND MEDICAL LTD REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE
Model Number MA-1007-0600_US_CM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 07/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported open wound at incision site with drainage.The treating physician determined there were signs of infection and the following actions were taken: a wound culture was completed and showed 2 strains of pseudomonas aeruginosa.The patient was prescribed bactrim.The physician removed the implant on (b)(6) 2024 under iv sedation.The patient is currently recovering with no long-term complications anticipated.
 
Additional Manufacturer Narrative
Bluewind medical is providing this report in compliance with fda 21cfr part 803.The device was explanted; however, no explanted product was returned for analysis.As a result, a design history record review was performed to confirm the sterility of the implant.Based on the documents reviewed and the interviews with physicians, the infection was superficial and not a deep infection that involved the implant.

Brand Name
REVI SYSTEM
Common Device Name
IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE
Manufacturer (Section D)
BLUEWIND MEDICAL LTD
6 maskit street
herzliya, tel aviv 46140 02
IS  4614002
Manufacturer (Section G)
BLUEWIND MEDICAL LTD.
6 maskit street
herzliya, tel aviv 46140 02
IS   4614002
Manufacturer Contact
roni diaz
1389 center drive
suite 200
park city, UT 84098
8887152080
MDR Report Key20027277
Report Number3012239564-2024-00001
Device Sequence Number8566647
Product Code QXM
UDI-Device Identifier07290017912011
UDI-Public07290017912011
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K240037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Model NumberMA-1007-0600_US_CM
Device Catalogue NumberMA-1007-0600_US_CM
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COSOPT 1 DROP QD FOR GLAUCOMA; GEMTESA 75MG PO FOR UUI/OAB; ROCKLATAN 1 DROP FOR GLAUCOMA; SYNTHROID 125MCG PO FOR THYROID DISEASE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight75 KG
Patient EthnicityNon Hispanic
Patient RaceAsian